# SDR SWAA000030

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 6553277
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT OVERWING EMERGENCY EXIT DOOR RELEASE HANDLE DIFFICULT TO OPERATE.  ADJUSTED STOP PINS PER MM.
